It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


you know the red marks you have are quite identical to mine, very identical indeed, i can answer some of your questions but don't have much remedies in mine. Azelex is relatively new so doctor don't usually recommend the drug, a common lightening agent used is hydroquinone, i have been applying it for one week, my dermatologist mentioned that the red marks vanished through time and the hydroquinone may helped but it not a certain case. my red marks has been along for a long time some even take close to a year to start disappearing, it's longer than the normal case, usually the red marks take about 3-6 months but having endured the red marks for a long time, thought that i may be wiser, remember don't be fooled by people who mentioned that they have this product that can removed your red marks in a few days, it takes time for the marks to disappear & though we may dream of miracle sometime it never happens. But rest assured the marks will disappear just made sure that no fresh pimples arrived on your face than there will be no end to it.
so hydroquinone helped or no? About how long did it take you to see results as far as fading is concerned? Im getting pretty desperate because the summer is coming up

is hydroquinone available at any drug store? or is it a prescription drug?
if you want to fade your marks, there isn't much choice around, hydroquinone is one of them but let me tell you that it is banned in Europe because of it is suspected of causing some illness, i don't remember what it is. Other lightening agent like kojic acid are used in cosmetics. You can get 2% hydroquinone at your drugstore but those of the higher concentration need to be prescribed by doctor. THe one i taking is 4% hydroquinone,i do recommend that you get a doctor prescription because a higher concentration will be better in expediting the process. good luck
the marks appear to be slightly indented. is that right, or, just how the photos look? i had some marks similar to that. they fade over time, for the most part, but, probably not entirely. you can however speed up the process. i would try using a solution with hydroquinone and glycolic acid in it for now, or, buy them separately. you may want to get prescription hydroquinone, so you can get a higher strength (4%) and look for a glycolic acid solution of at least 10%. i use a product called glyquin that combines the two, but, you need a prescription for it. i got it at the plastic surgeon's office.

since you just got off accutane, there isn't much you can do for awhile in the way of treating your skin. you may want to look into microdermabrsion and/or glycolic acid peels five or 6 months from now. i got off accutane about a year ago, and my skin didn't look too good. it's much better now, but only after a series of treatments (first microderms, then glycolic acid), none of which were real drastic though, which i thought was going to be needed to 'fix' me.

the hardest thing will be having patience until the effects of accutane wear off and you can do more for your skin. if you have the money to burn, you might even want to consider trying the nlite laser (not really a laser though, but it's called that anyway) as it can be administered even while on the drug. it's not necessarily intended for acne scarring, but some have had success with it anyhow. as for your skin, don't go out in the sun and try to camouflage it by tanning. i did that and it only made it worse. much worse, in that it was extremely red and stayed that way for awhile. i would try some sunless tanner instead. that'll work much better overall for you.





All times are GMT -7. The time now is 12:07 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!